# SDR CA971015037

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727171C
- Engine: Pwa JT8D7A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod End Bearing
- Part number: 651781011
- Condition: Loose
- Location: Nlg Lk Actuator
- Component: Boeing, 651781011
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NOSE LANDING GEAR LOCK ACTUATOR ROD END BEARING LOOSE. ACTUATOR REPLACED.
